# SDR 2023F00020

- Difficulty date: January 7, 2023
- Submitted: January 7, 2023
- Operation: General aviation
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 61,842 hours, 55,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280511
- Condition: Cracked
- Location: Bs 360 S20-21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 FRAME BETWEEN S20R-S21R FOUND CRACK AT THE EDGE OF FASTENER HOLE (0.31" IN LENGTH)
